Heart palpitations at night

vexxev

New Member
I am sorry if this is the wrong place to post this but could low T and low estrogen cause what feels like hot flashes and heart palpitations randomly at night ? I'm supposed to be starting T unfortunately my anxiety has held me back a bit from pinning just yet... But I seem to be randomly waking up in the middle of the night hot and heart racing or flip flopping.... I am 30 years old take care of my health besides recently finding out about the low T and estogren.. like I said I am supposed to start trt just haven't had the balls to do it yet... Was wondering if what I am feeling is a side effect of being low . Thank you sorry again if wrong place to post.
 

Vince

Super Moderator
Have your magnesium checked.


Among the most serious symptoms of magnesium deficiency is heart arrhythmia, or irregular heartbeat ( 38 ). The symptoms of arrhythmia are mild in most cases. Often, it has no symptoms at all. However, in some people, it may cause heart palpitations, which are pauses between heartbeats.Dec 15, 2017
1601471778265.png

Healthline › nutrition › magnesium-...
7 Signs and Symptoms of Magnesium Deficiency - Healthline
 

Vince

Super Moderator
 

vexxev

New Member
Thanks for the reply I had that checked about a month or so ago when they checked all my hormones on. On a scale of 1.6 to 2.6 mg/dL . I was at 2.2. I guess my question is do you think if I start trt will it make them worse? Ive also considered taking mag to help sleep at night but in the past mag glycine made my heart race more.
 

Vince

Super Moderator
Thanks for the reply I had that checked about a month or so ago when they checked all my hormones on. On a scale of 1.6 to 2.6 mg/dL . I was at 2.2. I guess my question is do you think if I start trt will it make them worse? Ive also considered taking mag to help sleep at night but in the past mag glycine made my heart race more.
Yes, when men go on trt, their Anxiety usually gets worse. If you do go on testosterone, start very low. No more than 70 MG a week.
 

vexxev

New Member
I was prescribed 150 mg a week to start but figured id start at 100 mg a week but if you say try 70 i will attempt to start with that my anxiety is holding me back from starting since its all health anxiety =( but thank you for all the information. I just need to take the dive and go with it.
 

Vince

Super Moderator
I was prescribed 150 mg a week to start but figured id start at 100 mg a week but if you say try 70 i will attempt to start with that my anxiety is holding me back from starting since its all health anxiety =( but thank you for all the information. I just need to take the dive and go with it.
If you have pre labs, it would be nice to see them.
 

vexxev

New Member
Total test -- 476 ng/dL 264-916


Free test low ---. 8.6 pg/mL. 9.3. -26.5


Dhea --- 312 ug/dL 138--- 475.2

Sensitive estrogen --. 12.0 pg/mL 8.0 ----35.0

TSH ----. 1.850 uiU/mL 0.450 -- 4.500

LH ---. 6.5 miU/mL 1.7-- 8.6

Prolactin. 10.2 ng/mL 4.0--15.2

Hemocrit ---. 50.9. 37.5---51.00


I can post whatever else youd like to see but figured these go with trt.
 

Jeremy

New Member
Ive been on 10% compounded cream for coming up to 4 months now and just felt all over the map plus poor sleep, mild anxiety etc. I have had to come down from 100mg to 12.5mg 3 times a day just to tolerate it. I am also prone to anxiety and sensitive to medication, alcohol etc. when starting the cream my anxiety was completely under control and non existent with sertraline (half a pill)
My Doc is starting me on daily subq injections 7mg per day soon as I'm just over this cream. This anxiety thing if you're prone to it(runs in my family)is a real pain in the butt. Looks like I will also be going really slow, may even start at 5mg per day. So year low in slow makes sense to me now. Maybe i would have been a candidate for one of those weak gels, as i see some guys get decent results on them even at low amounts.

Good luck with your treatment
 
Last edited:

vexxev

New Member
Thanks funny thing is anxiety does not run in my family and really I only started having it around a year or so ago never before in my life did I have it. But definitely taking the slow approach once I man up to do it.
 

Systemlord

Member
I am sorry if this is the wrong place to post this but could low T and low estrogen cause what feels like hot flashes and heart palpitations randomly at night ?
Your estrogen is lower at night time, so you could experience hot flashes and palpitations if low enough.

Was wondering if what I am feeling is a side effect of being low .
You're experiencing the typical symptoms of low-T and low estrogen. When a man has low-T he tends to not have the mental make up of a man, in others words low-T can turn men into wimps lacking assertiveness and not being appropriately aggressive.
 
Last edited:

vexxev

New Member
That all makes sense and definitely a wimp this last few months I just need to pin already thank you for the advice . Think I will start at 70 Mg instead of the 150 a week
 

vexxev

New Member
Yes, when men go on trt, their Anxiety usually gets worse. If you do go on testosterone, start very low. No more than 70 MG a week.
Any chance you know on the need what I could split 70mg to ? Sorry new to this right now I'm supposed to do .25ml 3 times a week . That's 150 but what would 70 Mg a week be ? I'd probably try two shots a week . Thank you
 

Vince

Super Moderator
Any chance you know on the need what I could split 70mg to ? Sorry new to this right now I'm supposed to do .25ml 3 times a week . That's 150 but what would 70 Mg a week be ? I'd probably try two shots a week . Thank you
I would probably inject 20 mg every other day. I would consider using an easy touch syringe. It makes injecting pretty simple.
 

vexxev

New Member
I would probably inject 20 mg every other day. I would consider using an easy touch syringe. It makes injecting pretty simple.
Those are the needles given to me 27 1/2 inch . Wouldn't 20mg every other day be more than 70 a week sorry if my math is wrong... Also my hemacrit is on the higher range to began with do you think that frequency will help it ? Also any idea on the needle what 20mg would be ? Sorry like I said new to this.
 
Last edited:

Vince

Super Moderator
20 Times 3 1/2 equals 70. One week it would be 60 the other week it would be 80. 140÷2 = 70.

any idea on the needle what 20mg would be ? 10
If you’re injecting testosterone cypionate 200 MG/ML.
 

vexxev

New Member
20 Times 3 1/2 equals 70. One week it would be 60 the other week it would be 80. 140÷2 = 70.

any idea on the needle what 20mg would be ? 10
If you’re injecting testosterone cypionate 200 MG/ML.
Thank you so much all your help vince you make me feel welcome here i am going to try and pin saturday when i am off from work. So i am looking at Saturday/Monday/Weds/ Fri? I am not sure why im getting confused here
 

josborne3

New Member
I am sorry if this is the wrong place to post this but could low T and low estrogen cause what feels like hot flashes and heart palpitations randomly at night ? I'm supposed to be starting T unfortunately my anxiety has he ld me back a bit from pinning just yet... But I seem to be randomly waking up in the middle of the night hot and heart racing or flip flopping.... I am 30 years old take care of my health besides recently finding out about the low T and estogren.. like I said I am supposed to start trt just haven't had the balls to do it yet... Was wondering if what I am feeling is a side effect of being low . Thank you sorry again if wrong place to post.
Have you been checked for Atrial fibrillation or flutter? It may also be anxiety. Don't know if low T can cause this. Sometimes when people's hormones are off, it is a thyroid problem. Whatever is causing this, you should talk to your doctor about it.
 

vexxev

New Member
Hearts perfectly fine been checked before even considering trt same with thyroid I've actually read low estogren could cause it so it's probably a mixture of that and anxiety because it is not every night thanks for the help tho
 
Top